# SDR CKSA98024

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO WEATHER IN MIAMI AIRPORT SUCH AS HIGH WINDS, TORNADO'S AND FLYING DEBRIS, FWD PASSENGER DOOR EXT SKIN AFT UPPER CORNER OLD REPAIR CRACKED SECTION MISSING.  REMOVED DAMAGED REPAIR IAW DC8 SRM 51-1-21.  FABRICATED NEW REPAIR PER DC8 SRM 52-2-3 FIG 10.  OK TO TREAT AND PRIME.  REPAIRED AND AREA TREATED AND PRIMED PER DC8 SRM 51-1-8.  DRILLING NEW REPAIR PER DC8 SRM 51-3-2 OK TO INSTALL REPAIR 34.5 BY 5.5 7075-T6 - 0.50.  INSTALLED REPAIR IAW DC8 SRM 52-2-3 FIG 10.  NON-ROUTINE ITEM WORK CARD 0017.
